# SDR RAIA2019121380002

- Difficulty date: December 8, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609001
- Condition: Corroded
- Location: Frames 24-29
- Part time: 44,569 hours, 27,700 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH FLOOR SILL HAS CORROSION ON UPPER SURFACE AT FR 24 & 29-          STARTED REMOVING LH SILL TO GAIN ACCESS TO SHEER CLIP AT FR 25. FINISHED REMOVING AND REPLACED SILL.
